# SDR ALGA111009N92TZ

- Difficulty date: November 10, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N92TZ
- Make and model: Skrsky S92A
- Aircraft serial: 920075
- Aircraft time: 989 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 9215009209042
- Part serial: AO4400416
- Condition: Debonded
- Location: Main Rotor
- Part time: 989 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MAIN ROTOR TRACK AND BALANCE PROCEDURES, MX FOUND A M/R BLADE INBD TRIM TAB DEBONDED.
